MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 1 R; CEMENTED FIXED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 1 R; CEMENTED FIXED TIBIAL TRAY
Model Number 02.09.4001R
Health Effect - Clinical Code Pain (1994)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review was performed on 06 september 2021: lot 164808: (b)(4) items manufactured and released on 7-sep-2016.Expiration date: 2021-08-28.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been sold without any similar reported event since 2017.Additonal implant involved: gmk-hinge 02.07.0003 offset connector 3 mm (k102437) lot.(b)(4) batch review was performed on 06 september 2021: lot 187637: (b)(4) items manufactured and released on 7-nov-2018.Expiration date: 2023-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additonal implant involved: gmk-hinge 02.07.Fcl14065 extension stem - fluted ¿ 14 l 65 (k120790) lot.165108 batch review was performed on 06 september 2021: lot 165108: (b)(4) items manufactured and released on 16-nov-2016.Expiration date: 2021-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Additonal implant involved: gmk-hinge 02.09.0114h fixed tibial insert size 1/14mm (k130299) lot.162427 batch review was performed on 06 september 2021: lot 162427: (b)(4) items manufactured and released on 9-may-2016.Expiration date: 2021-04-19.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs director 2.5 years after tka (presumably revision), the patient feels discomfort and the surgeon decides to re-position the tibial component to give more varus.The surgeon confirmed the prosthesis was not found loose.No reason to suspect a faulty device at the origin of this reoperation.
 
Event or Problem Description
2 years and 7 months after the primary surgery the patient had pain and suspected a loose prosthesis.The prosthesis was not loose but the surgeon decided to explant the tibia and build more varus with the new one.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 1 R
Common Device Name
CEMENTED FIXED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12438304
Report Number3005180920-2021-00709
Device Sequence Number3779467
Product Code KRO
UDI-Device Identifier07630030825521
UDI-Public07630030825521
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model Number02.09.4001R
Device Catalogue Number02.09.4001R
Device Lot Number164808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR